# SDR AALA20111114MIA01

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 98,544 hours, 16,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LEFT SIDE AT ROWS 32 TO 41 INOPERATIVE.  FOUND AFFECTED LIGHTS BATTERY PACK WITH BLOWN FUSE.  INSPECTED AND REPAIRED WIRING TO SEVERAL SEAT LIGHT ASSEMBLIES AND REPOSITIONED POSSIBLE PINCHED WIRING UNDER FLOOR.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
